arrow
Volume 8, Number 3
Previous Issue Next Issue

Li-Xiang Jia

J. Comp. Math., 8 (1990), pp. 195-201.

Preview Full PDF 1680 19560 Abstract

Glenn R. Luecke & James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211.

Preview Full PDF 1727 19838 Abstract

Fei-Peng Hsieh & Shu-Rong Xu

J. Comp. Math., 8 (1990), pp. 212-222.

Preview Full PDF 2158 20380 Abstract

Huo-De Han

J. Comp. Math., 8 (1990), pp. 223-232.

Preview Full PDF 1672 22486 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 233-240.

Preview Full PDF 1671 19948 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 241-251.

Preview Full PDF 2131 20046 Abstract

Zhi-Yun Xie

J. Comp. Math., 8 (1990), pp. 252-260.

Preview Full PDF 1647 19872 Abstract

Ya-Nan Ma

J. Comp. Math., 8 (1990), pp. 261-275.

Preview Full PDF 1596 19486 Abstract

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288.

Preview Full PDF 1712 19640 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard